Please use this identifier to cite or link to this item:
Title: Upwind finite-difference method for the approximation of viscosity solutions to Hamilton-Jacobi-Bellman equations
Authors: Wang, S
Gao, F
Teo, KL
Issue Date: 2000
Publisher: Oxford Univ Press, Oxford, United Kingdom
Source: IMA journal of mathematical control and information, 2000, v. 17, no. 2, p. 167-178 How to cite?
Journal: IMA Journal of Mathematical Control and Information 
Abstract: This paper presents an upwind finite-difference method for the numerical approximation of viscosity solutions of a Hamilton-Jacobi-Bellman (HJB) equation governing a class of optimal feedback control problems. The method is based on an explicit finite-difference scheme, and it is shown that the method is stable under certain constraints on the step lengths of the discretization. Numerical results, performed to verify the usefulness of the method, show that the method gives accurate approximate solutions to both the control and the state variables.
ISSN: 0265-0754
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Aug 16, 2018

Page view(s)

Last Week
Last month
Citations as of Aug 13, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.